Deakin University
Browse

File(s) not publicly available

A filled function method for constrained nonlinear equations

journal contribution
posted on 2008-01-01, 00:00 authored by F S Bai, Musa MammadovMusa Mammadov, Z Y Wu, Y J Yang
We consider the problem of solving a constrained system of nonlinear equations. After reformulating the system into an equivalent constrained global optimization problems, we construct a filled function based on a special property of the reformulated problem. A filled function method is then proposed to solve the constrained system of nonlinear equations. Some numerical examples are presented to illustrate the usefulness of the present techniques.

History

Journal

Pacific Journal of Optimization

Volume

4

Issue

1

Pagination

9 - 18

Publisher

Yokohama Publishers

Location

Yokohama, Japan

ISSN

1348-9151

eISSN

1349-8169

Language

eng

Publication classification

CN.1 Other journal article

Copyright notice

2008, Yokohama Publishers